Connect with others who understand.

sign up log in
About MyOsteoTeam
Real members of MyOsteoTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Am On Fosamax & Was Wondering About Dental Procedures---tooth Filings, Crowns & Tooth Extractions?

I Am On Fosamax & Was Wondering About Dental Procedures---tooth Filings, Crowns & Tooth Extractions?

A MyOsteoTeam Member said:

Sorry I wrote so much. I was having a bad day.

posted 6 months ago
A MyOsteoTeam Member said:

I read about so many people on fosamax and I know a lot of people who over time developed bone fractures on it. It is only meant for short term treatment as it weakens the bone over time and causes fractures. I don't think a lot of doctors know much about bone building drugs. My aunt was on Didrocal a bone building drug and then let the doctors give her high doses of prednisone for pneumonia while in hospital for only a week and she was about 71 years old and right after she developed a terrible case of osteoporosis from the prednisone and the Didrocal made it even worse and she died shortly after from osteoporosis and she was well before that and had every faith in doctors.
They are now saying that they are finding out that even short term use of high doses of prednisone and any steroids does cause severe osteoporosis
Especially in an older person.

posted 6 months ago
A MyOsteoTeam Member said:

Very interesting & sad. But they should not be in this field! Ty for replying.

posted 6 months ago
A MyOsteoTeam Member said:

Dear Walker, Yes Statistics Canada says 80% of physicians are mentally ill and the highest suicide rate in Canada is among physicians. One third of psychiatrists are mentally ill.

posted 6 months ago
A MyOsteoTeam Member said:

Hear what you are saying about some Doctors! Was given double the amount of a particular drug & kept falling when I stood up, until realized the amount was written wrong after taking it for several months. Once I went back to the right dosage, I stopped falling. However that was a major mistake that should have been avoided.

posted 6 months ago
Already a Member? Log in